# SDR DXTA20082905

- Difficulty date: February 28, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 6,469 hours, 5,186 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1158
- Condition: Malfunctioned
- Location: Mlg
- Part time: 496 hours, 386 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LOWERING THE LANDING GEAR THE RED (UNSAFE) LIGHT REMAINED ILLUMINATED AND THE LT MAIN GEAR GREEN LIGHT REMAINED OFF. LT GEAR ACTUATOR REPLACED WITH RENTAL UNIT.   SYS TESTED IAW MM 32-30-04.  ACTUATOR REPLACED DUE TO SUSPECTED INDICATION FAILURE.
